# SDR SCNA20150515098

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 48,465 hours, 18,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY BATTERY PACK BETWEEN LAVS DOES NOT PASS CAPACITY CHECK.  R & R AFT RT EMERGENCY BATTERY PACK.
